# SDR SWIA201743103

- Difficulty date: January 28, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 34,284 hours, 28,681 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP STUB FAIRING HAS CHAFING.  REMOVED AND REPLACED OUT OF LIMITS LT FLAP STUB FAIRING WITH NEW LT FLAP STUB FAIRING P/N: 601R31199-91 IAW AMM.
